A new inertia theorem for Stein equations, inertia of invertible Hermitian block Toeplitz matrices and matrix orthogonal polynomials

L. Lerer, A.C.M. Ran

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

In this paper we present an inertia result for Stein equations with an indefinite right hand side. This result is applied to establish connnections between the inertia of invertible hermitian block Toeplitz matrices and associated orthogonal polynomials.
Original languageEnglish
Pages (from-to)339-360
JournalIntegral Equations and Operator Theory
Volume47
Issue number3
DOIs
Publication statusPublished - 2003

Bibliographical note

MR2012843

Fingerprint

Dive into the research topics of 'A new inertia theorem for Stein equations, inertia of invertible Hermitian block Toeplitz matrices and matrix orthogonal polynomials'. Together they form a unique fingerprint.

Cite this